# SDR REXA2021110400935

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670324372
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER CLIP AT FS 333 STR 26R DAMAGED ON REMOVAL.
"	"REMOVED AND REPLACED WITH A NEW SERVICEABLE FRAME CLIP AT FS 333 STGR
26R IAW CRJ 900 SRM 51-42-06-001-001-A01.   WVAC EMP STAMP #791 MTC  
"
